| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a patient underwent a knee arthroplasty.Subsequently, the tibial tray was revised approximately 1.5 years later due to suspected loosening.There were no contributing conditions.The surgical technique was utilized.There was no surgical delay.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10 : 42512100810 - articular surface medial congruent (mc) left 10 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 65034674.Unknown - unknown femoral component - unknown.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 42512100810 - articular surface medial congruent (mc) left 10 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 65034674.42502807001 - femur trabecular metal cruciate retaining (cr) standard porous - 65098364.42540200035 - all-poly patella cemented 35 mm diameter - 65061530.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.